# SDR AD6A99001

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82178
- Make and model: Lkheed 382G
- Aircraft serial: 5048
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Part number: 582855
- Condition: Defective
- Location: Propeller
- Component: Hamstd
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: H

## Discrepancy

NR 4 PROPELLER FLUCTUATED 1 TO 1.5 PERCENT, WENT TO MECK AND RPM DROPPED TO 97 PERCENT WITH MOVEMENT OF THROTTLE.  SHUT ENGINE DOWN PRECAUTIONARY.  MAINTENANCE FOUND A FAULTY PROPELLER VALVE HOUSING PN 582855 AND REPLACED SAME.  (X)
